# SDR SWAA2021021132465

- Difficulty date: November 25, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 48,673 hours, 24,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A0080
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION ** FWD CARGO COMPMT. R/ H FLOOR SUPPORT Z CHANNEL AT S-25R STA 500 --500A MKD / REMOVED CORROSION FROM FWD CARGO R/H Z CHANNEL BETWEEN STA 500 & 500A STR 25R PER B737-700 SRM 51-10-02-0G-0. FOUND OUT OF LIMITS PER B737-700 SRM 53-00-53-1A-2 (CORROSION ALL THE WAY THRU). REMOVED & REPLACED Z CHANNEL (SHIELD) PER B737-700 SRM 51-40-02-0G-0 & DRWG # 143A0080.
